# SDR UALA2010011500179

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 73,888 hours, 12,133 cycles
- Engine: Pwa PW4060
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AILERON UPPER OTBD EDGE HAS METAL BOND PATCH PEELED BACK AND TORN APPROX 8 INCHES BACK FROM FRONT EDGE.  FOUND BY DEICE CREW.  TRIMMED AND REPAIRED LIGHTNING STRIKE PICTURE FRAME ON LT OTBD UPPER AILERON SURFACE.  REPAIR GOOD UNTIL NEXT CK OR 5000H.
